Get started Features Tutorials Research

BibTeX record doi:10.1080/01621459.1952.10483446

  1. @article{doi:10.1080/01621459.1952.10483446,
      author = { D. G. Horvitz and D. J. Thompson },
      title = {A Generalization of Sampling Without Replacement from a Finite Universe},
      journal = {Journal of the American Statistical Association},
      volume = {47},
      number = {260},
      pages = {663-685},
      year = {1952},
      publisher = {Taylor & Francis},
      doi = {10.1080/01621459.1952.10483446},
      url = {https://www.tandfonline.com/doi/abs/10.1080/01621459.1952.10483446},
      eprint = {https://www.tandfonline.com/doi/pdf/10.1080/01621459.1952.10483446}
    }
    
    Get .bib